On a continuous coagulation and fragmentation equation with a singular fragmentation kernel

W. Lamb, A. McBride, G. Goldstein (Editor), R. Nagel (Editor), S. Romanelli (Editor)

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Original research on the theory and application of evolution equations to stochastics, physics, engineering, biology, and finance.
Original languageEnglish
Title of host publicationEvolution Equations
Place of PublicationNew York, USA
Pages281-298
Number of pages17
Volume234
Publication statusPublished - 2003

Publication series

NameLecture Notes in Pure and Applied Mathematics
PublisherMarcel Dekker

Keywords

  • evolution equations
  • fragmentation equation
  • mathematics

Cite this

Lamb, W., McBride, A., Goldstein, G. (Ed.), Nagel, R. (Ed.), & Romanelli, S. (Ed.) (2003). On a continuous coagulation and fragmentation equation with a singular fragmentation kernel. In Evolution Equations (Vol. 234, pp. 281-298). (Lecture Notes in Pure and Applied Mathematics)..